# SDR GLBA2002048

- Difficulty date: April 11, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 12,687 hours, 23,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 12938000111
- Part serial: GWD11350
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT & RIGHT ENVIRONMENTAL FAILURE.  REPLACED TEMP SENSOR.
